
Zitocold Syrup
Manufacturer
Alleviate Pharmaceuticals Pvt. Ltd.
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Zitocold Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Zitocold Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Zitocold Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Zitocold Syrup is a combination of three medicines.
Quick Tips
Zitocold Syrup helps relieve symptoms of cold and flu such as headache It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Maxtra P DS Syrup

Solvin Cold DS Syrup

Codysil Plus Syrup

Jucold DS Syrup

Petacold Plus Syrup

Nitmol Cold Syrup

Olytuss P Syrup

Cozynix Plus Syrup

Simcold DS Syrup

Matcold Syrup
Frequently asked questions
What is Zitocold Syrup?
Zitocold Syrup contains Chlorpheniramine, Paracetamol / Acetaminophen, and Phenylephrine. This combination helps relieve symptoms of colds like runny nose, watery eyes, fever, and headache. Chlorpheniramine blocks the action of histamine, which is involved in allergic reactions; It relieves allergy symptoms such as runny nose, watery eyes, and sneezing. Paracetamol inhibits the release of certain chemicals responsible for pain and fever sensation. Phenylephrine acts as a decongestant, narrowing small blood vessels to alleviate congestion or stuffiness in the nose.
Is Zitocold Syrup safe to use?
Zitocold Syrup is generally safe for most patients. However, some people may experience common side effects like nausea, vomiting, allergic reactions, drowsiness, headache, and other uncommon or rare side effects. If you experience persistent problems while taking this medicine, consult your doctor.
Can I stop taking Zitocold Syrup when my symptoms improve?
Zitocold Syrup is typically used for a short duration and can be discontinued once your symptoms subside. However, continue to take the medication as advised by your doctor.
Can Zitocold Syrup cause dizziness?
Yes, some patients experience dizziness (feeling faint, weak, unsteady or lightheaded) while taking Zitocold Syrup. If you experience dizziness or lightheadedness, it's best to rest and resume normal activities when feeling better.
Can using Zitocold Syrup cause liver damage?
Zitocold Syrup is generally safe when taken as directed. However, an overdose of this medicine can potentially cause liver damage. Avoid consuming alcohol while taking Zitocold Syrup to minimize the risk of liver damage.
What are the recommended storage conditions for Zitocold Syrup?
Store this medication in its original container or package, tightly sealed. Follow the instructions provided on the packaging label regarding proper storage and disposal. Ensure that pets, children, and other individuals do not have access to this medicine.